# SDR SWIA201540938

- Difficulty date: March 29, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 32,956 hours, 27,259 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Oxygen Masks
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MASKS DEPLOYED AT 32000. CPAM SHOWS 1800-7.0 PRESSURE.  R & R CPAM IAW AMM. OPS CHECK GOOD.
